Korean J. Math. Vol. 23 No. 1 (2015) pp.129-151
DOI: https://doi.org/10.11568/kjm.2015.23.1.129

Qualitative uncertainty principles for the inverse of the hypergeometric fourier transform

Main Article Content

Hatem Mejjaoli


In this paper, we prove an $L^{p}$ version of Donoho-Stark's uncertainty principle for the inverse of the hypergeometric Fourier transform on $\mathbb{R}^{d}$. Next, using the ultracontractive properties of the semigroups generated by the Heckman-Opdam Laplacian operator, we obtain an $L^{p}$ Heisenberg-Pauli-Weyl uncertainty principle for the inverse of the hypergeometric Fourier transform on $\mathbb{R}^{d}$.

Article Details

Supporting Agencies

This paper is dedicated to Professor Khalifa Trim\`{e}che on the occasion of his promotion to Professor Emeritus.


[1] J.-PH. Anker, F. Ayadi and M. Sifi, Opdam function: Product formula and convolution structure in dimention, Adv. Pure Appl. Math. 3 (1) (2012), 11–44. Google Scholar

[2] M. Benedicks, On Fourier transforms of function supported on sets of finite Lebesgue measure, J. Math. Anal. Appl. 106 (1985), 180–183. Google Scholar

[3] A. Beurling, The collect works of Arne Beurling, Birkh ̈auser. Boston, 1989, 1–2. Google Scholar

[4] A. Bonami, B. Demange and P. Jaming, Hermite functions and uncertainty principles for the Fourier and the windowed Fourier transforms, Rev. Mat. Iberoamericana 19 (2002), 22–35. Google Scholar

[5] I. Cherednik, A unification of Knizhnik-Zamolodchnikove quations and Dunkl operators via affine Hecke algebras, Invent. Math. 106 (1991), 411–432. Google Scholar

[6] P. Ciatti, F. Ricci, M. Sundari, Heisenberg Pauli Weyl uncertainty inequalities on Lie groups of polynomial growth, Adv. in Math. 215 (2007), 616–625. Google Scholar

[7] M.G. Cowling and J.F. Price, Generalizations of Heisenberg inequality, Lecture Notes in Math., 992. Springer, Berlin (1983), 443–449. Google Scholar

[8] D.L. Donoho and P.B. Stark, Uncertainty principles and signal recovery, SIAM J. Appl. Math. 49 (1989), 906–931. Google Scholar

[9] L. Gallardo and K. Trim`eche, An Lp version of Hardy’s theorem for the Dunkl transform, J. Austr. Math. Soc. 77 (3) (2004), 371–386. Google Scholar

[10] L. Gallardo and K. Trim`eche, Positivity of the Jacobi-Cherednik intertwining operator and its dual, Adv. Pure Appl. Math. 1 (2010) (2), 163–194. Google Scholar

[11] G.H. Hardy, A theorem concerning Fourier transform, J. London Math. Soc. 8 (1933), 227–231. Google Scholar

[12] G.J. Heckmann and E.M. Opdam, Root systems and hypergeometric functions I. Compositio Math. 64 (1987), 329–352. Google Scholar

[13] L. H ̈ormander, A uniqueness theorem of Beurling for Fourier transform pairs, Ark. F ̈or Math. 2 (1991), 237–240. Google Scholar

[14] T. Kawazoe, and H. Mejjaoli, Uncertainty principles for the Dunkl transform, Hiroshima Math. J. 40 (2) (2010), 241–268. Google Scholar

[15] H.J. Landau and H.O. Pollak, Prolate spheroidal wave functions, Fourier analysis and uncertainty II, Bell. Syst. Tech. J. 40 (1961), 65–84. Google Scholar

[16] R. Ma, Heisenberg inequalities for Jacobi transforms, J. Math. Anal. Appl. 332:1 (2007), 155–163. Google Scholar

[17] H. Mejjaoli, Qualitative uncertainty principles for the Opdam-Cherednik transform, Integral Transforms Spec. Funct. 25 (7) (2014), 528–546. Google Scholar

[18] H. Mejjaoli and K. Trim`eche, Characterization of the support for the hypergeo- metric Fourier transform of the W-invariant functions and distributions on Rd and Roes theorem, Journal of Inequalities and Applications (2014), 2014:99. Google Scholar

[19] H. Mejjaoli and K. Trim`eche, Qualitative uncertainty Principles for the general- ized Fourier transform associated to a Cherednik type operator on the real line, To appear in Bulletin of the Malaysian Mathematical Sciences Society. Google Scholar

[20] A. Miyachi, A generalization of theorem of Hardy, Harmonic Analysis Seminar held at Izunagaoka, Shizuoka-Ken, Japan 1997, 44–51. Google Scholar

[21] G.W. Morgan, A note on Fourier transforms, J. London Math. Soc. 9 (1934), 188–192. Google Scholar

[22] G. Olafsson an A. Pasquale Ramanujan’s master theorem for hypergeometric Fourier transform on root systems Journal of Fourier Analysis and Applications 19 (6)(2013), 1150–1183. Google Scholar

[23] E.M. Opdam, Harmonic analysis for certain representations of graded Hecke algebras, Acta. Math. 175 (1995), 75–121. Google Scholar

[24] E.M. Opdam, Lecture notes on Dunkl operators for real and complex reflection groups, Mem. Math. soc. Japon 8 (2000). Google Scholar

[25] M. R ̈osler and M. Voit, An uncertainty principle for Hankel transforms, Proc. Amer. Math. Soc. 127:1 (1999), 183–194. Google Scholar

[26] B. Schapira, Contributions to the hypergeometric function theory of Heckman and Opdam:sharpe stimates, Schwartz spaces, heat kernel. Geom. Funct. Anal. 18,(2008), vol.1, 222–250. Google Scholar

[27] D. Slepian and H.O. Pollak, Prolate spheroidal wave functions, Fourier analysis and uncertainty I, Bell. Syst. Tech. J. 40 (1961), 43–63. Google Scholar

[28] K. Trim`eche, Harmonic analysis associated with the Cherednik operators and the Heckam-Opdam theory, Adv. Pure Appl. Math. 2 (2011), 23–46. Google Scholar

[29] K. Trim`eche, The positivity of the hypergeometric translation operators associ- ated to the Cherednik operators and the Heckman-Opdam theory attached to the root systems of type B2 and C2, Korean J. Math. 22 (2014) (1), 1–28. Google Scholar

[30] K. Trim`eche, Hypergeometric convolution structure on Lp-spaces and applica- tions for the Heckman-Opdam theory, Preprint (2014). Google Scholar

[31] S.B. Yakubivich, Uncertainty principles for the Kontorovich-Lebedev transform, Math. Model. Anal. 13 (2) (2008), 289–302. Google Scholar